Some Properties of The Bellman Gamma Distribution
Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 441
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_3-4_a19,
author = {E. Veleva},
title = {Some {Properties} of {The} {Bellman} {Gamma} {Distribution}},
journal = {Mathematica balkanica},
pages = {441},
year = {2012},
volume = {26},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a19/}
}
E. Veleva. Some Properties of The Bellman Gamma Distribution. Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 441. http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a19/